×

Weil-Châtelet groups over local fields. (English) Zbl 0212.53201


MSC:

14K30 Picard schemes, higher Jacobians
14G05 Rational points
12G99 Homological methods (field theory)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A. GROTHENDIECK , Le groupe de Brauer III , Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam; Masson, Paris, 1968 . MR 39 #5586b | Zbl 0198.25901 · Zbl 0198.25901
[2] S. LANG , Algebraic groups over finite fields (Amer. J. Math., vol. 78, 1956 , p. 555-563). MR 19,174a | Zbl 0073.37901 · Zbl 0073.37901
[3] S. LANG , Abelian varieties , Interscience Tracts, No. 7, New York, Interscience, 1959 . MR 21 #4959 | Zbl 0098.13201 · Zbl 0098.13201
[4] S. LANG , Rapport sur la cohomologie des groupes , New York, Benjamin, 1966 . Zbl 0171.28903 · Zbl 0171.28903
[5] S. LICHTENBAUM , The period-index problem for elliptic curves (Amer. J. Math., vol. 90, 1968 , p. 1209-1223). MR 38 #5788 | Zbl 0187.18602 · Zbl 0187.18602
[6] A. MATTUCK , Abelian varieties over p-adic ground fields (Ann. of Math., vol. 62, 1955 , p. 92-119). MR 17,87f | Zbl 0066.02802 · Zbl 0066.02802
[7] M. RAYNAUD , Passage au quotient par une relation d’équivalence plate (Proceedings of a conference on local fields, Berlin-Heidelberg-New York, Springer, 1967 ). MR 38 #1104 | Zbl 0165.24003 · Zbl 0165.24003
[8] J.-P. SERRE , Corps locaux (Act. Sci. Ind., No. 1296, Paris, 1962 ). MR 27 #133 | Zbl 0137.02601 · Zbl 0137.02601
[9] J.-P. SERRE , Cohomologie galoisienne (Lecture Notes in Math., No. 5, Berlin-Heidelberg-New York, Springer, 1964 ). Zbl 0136.02801 · Zbl 0136.02801
[10] S. SHATZ , Cohomology of artinian group schemes over local fields (Ann. of Math., vol. 79, 1964 , p. 411-449). MR 33 #1314 | Zbl 0152.19302 · Zbl 0152.19302
[11] S. SHATZ , The cohomology of certain elliptic curves over local and quasi-local fields (Illinois J. of Math., vol. 11, 1967 , p. 234-241). Article | MR 35 #6683 | Zbl 0146.42301 · Zbl 0146.42301
[12] J. TATE , W. C.-groups over P-adic fields (Séminaire Bourbaki, 1957 - 1958 , exposé 156). Numdam | MR 21 #4162 | Zbl 0091.33701 · Zbl 0091.33701
[13] J. TATE , Duality theorems in Galois cohomology over number fields (Proc. Intern. Congress Math., Stockholm, 1962 , p. 288-295). MR 31 #168 | Zbl 0126.07002 · Zbl 0126.07002
[14] J. TATE and F. OORT , Group schemes of prime order (Ann. scient. Éc. Norm. Sup., t. 3, fasc. 1, 1970 , p. 1-21). Numdam | MR 42 #278 | Zbl 0195.50801 · Zbl 0195.50801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.